Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online twitching or throbbing of left cheek close to eye. Painless but uncomfortable. Is lesser sleep cause of this?

I just noticed that there is a twitching or throbbing on my left cheek close to my left eye.I just got married and had started a new job that keeps me awake for longer hours.I don t know what it is completely comes and keeps me very uncomfortable.looking into the mirrow when it starts,I could see the skin on my cheek vibrate...Help please.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Based on the information it seems that you are having twitching near eyelid and its painless, and wanting to know what is it.

Their are many possible causes for the twitching viz.
1) Stress induced twitching.
2) low calcium may lead to twitching.
3) High caffeine intake may lead to twitching.

1) Try to relax and take some time off.
2) Reduce caffeine intake.
3) If above two method do not work that go and consult physician and get your blood calcium level check.

Hope it helps,

Answered: Sat, 6 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor